On Bessel, Jacobi and Laguerre polynomials
Rendiconti del Seminario Matematico della Università di Padova, Volume 35 (1965) no. 2, p. 424-432
@article{RSMUP_1965__35_2_424_0,
     author = {Srivastava, H. M.},
     title = {On Bessel, Jacobi and Laguerre polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {35},
     number = {2},
     year = {1965},
     pages = {424-432},
     zbl = {0135.27903},
     mrnumber = {196154},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1965__35_2_424_0}
}
Srivastava, H. M. On Bessel, Jacobi and Laguerre polynomials. Rendiconti del Seminario Matematico della Università di Padova, Volume 35 (1965) no. 2, pp. 424-432. http://www.numdam.org/item/RSMUP_1965__35_2_424_0/

[1] Al-Salam W.A., Carlitz L.: Some expansions in products of Bessel functions. Portugaliae Mathematica, vol. 22 (1963), pp. 153-160. | Zbl 0127.29502

[2] Bailey W.N.: Generalised hypergeometric series, Cambridge, 1935. | Zbl 0011.02303

[3] Burchnall J.L., Chaundy T.W.: Expansions of Appell's double hypergeometric functions II, Quarterly Journal of Mathematics(Oxford), vol. 12 (1941), pp. 112-128. | JFM 67.1017.01 | MR 5208

[4] Carlitz L.: Some expansions in products of Bessel functions, Quarterly Journal of Mathematics (Oxford) (2), vol. 13 (1962), pp. 134-136. | MR 140727 | Zbl 0107.05802

[5] Srivastava H M.: Some expansions in products of hypergeometric functions, to appear. | MR 188501 | Zbl 0142.32404

[6] Watson G.N.: Theory of Bessel functions, second edition, Cambridge and New York, 1944. | MR 10746